Plane wave diffraction by strip with an integral boundary condition


Karaçuha K. , Tabatadze V. , Veliev E. I.

TURKISH JOURNAL OF ELECTRICAL ENGINEERING AND COMPUTER SCIENCES, vol.28, no.3, pp.1776-1790, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.3906/elk-1906-170
  • Title of Journal : TURKISH JOURNAL OF ELECTRICAL ENGINEERING AND COMPUTER SCIENCES
  • Page Numbers: pp.1776-1790

Abstract

In this article, a new solution method is proposed for plane wave diffraction by a strip. On the surface of the strip, an integral boundary condition is used. The impedance of the strip is investigated. The theoretical and numerical analyses show that there is a relation between the complex-valued fractional order of the integral boundary condition and properties of the material such as the impedance. As a further study, the total radar cross-section is investigated using the proposed method.